# SDR 95ZZZX5826

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N660W
- Make and model: Cessna 402B
- Aircraft serial: 402B0828
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 99103013
- Condition: Cracked
- Location: Lt Inbd Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING TURBO HEADER ASSY, FOUND LT INBD EXHAUST PIPE FLANGE CRACKED UNDER CLAMP.  REMOVED PIPE.  CLOSER INSPECTION REVEALED BELLMOUTH WAS ALSO CRACKED OVER HALF WAY AROUND.  REPLACED PIPE.  SUBMITTER SUGGESTS CLOSER INSPECTIONS OR LIMIT TIME IN SERVICE.
